Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Skin complexion gets dark when in sun exposure. Suggest an effective cream - Online Doctor Chats

Date : 26-Mar-2013
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User:Hi am XXXXXXX
User:have few questions about my skin problems
Doctor:please proceed
User:my skin complexion looks good in the morning for 1-2 hrs later i look dark and pale
User:when i compare myself with the others i look very very dull....
Doctor:Do u use any cosmetics ?
User:nope i use himalaya fairness cream, ponds talcum powder...
User:so what could be the reason...
Doctor:You need to use a good suncsreen , when u go out
Doctor:and every 6 hours you need to use a Face wash , like Nivea OR Dove
User:i use clean and clear facewash
User:should i change..?
Doctor:Any suncscreen like DOvE spf 15 CAN BE USED
User:ok so i will continue using clean and clear. But i have issues with pimples and marks as wel.. marks are so prominent on my face and they dont fade at all. Pimples look white...they fade and reappear in the same place
Doctor:for the pimple marks, YOU CAN USE BLEMINOR cream , AND you can use this 2 times daily
User:how do i use Bleminor cream..?
Doctor:The complete instructions care given at the back of the pack
Doctor:and it is easy to use too
User:do we get this in the medical store...should i just ask for Bleminor Cream..?
Doctor:wash your face and apply the cream where you have the scars
Doctor:Yes, this is a Over the coutter medication, available everywhere freely
User:when is the right time to use it becasue you have also suggestion to use sunscreen lotion when i go out...
Doctor:just apply a SUNCREEN like SUNCROSS, 30 mins, after application of BLEMINOR
User:have never heard of we get this in medical store as well...?
Doctor:yes, that is also a Over the counter medication
Doctor:its a form of LOTION
User:perfect! but what is the reason i look pale...? i have a weatish complexion but later part of the day i look very dark. That is after i wash my face probably for 1 hr i look good later it just changes, my skin looks pale, dark...
Doctor:thats a normal , issue, which is due to tiredness, collection of sweat, etc
Doctor:and exposure to sun
Doctor:face wash, sunscreen and good hygiene all these will help
Doctor:Have u followed my suggestions ?
User:ok...but i dont travel too much in the sun, i leave home at 8.30 am and am in the office the whole day and leave office only by 7
User:so i will use Clean and clear facewash, apply beminor and after 30 mints use i right...?
Doctor:yes, that is right
Doctor:You can also use EVION 400 capsule , once daily
User:am changing the cream will it suit my skin, because when i do that i get more pimples
Doctor:this is a antioxident , and will help to give you a good skin complexion and tone
User:what is antioxident....? are you talking about Evion 400
Doctor:yes repeating my qstn - am changing the cream will it suit my skin..? because when i do that i get more pimples
Doctor:yes it will suit your skin
Doctor:it will not result in acne, etc
User:mine is a kind of oily skin and very sensitive...hope its fine...
Doctor:yes, it is ok, for oily skin , it is specifically meant for oily skin
User:oh kind of confuses me..sometime is looks oily and at time it doesnt...
Doctor:You dont need to worry about that
User:great! thanks Dr...have a great day!
Doctor:You are welcome
Doctor:take care and bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor